Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 261, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Sep 11, 2011, 10:38 PM EDT for 4 counties in Georgia. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 11, 2011, 10:38 PM EDT (02:38 UTC)
- Expired
- Sep 11, 2011, 11:45 PM EDT
- In force
- 67 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Bryan County, GA, Chatham County, GA, Liberty County, GA, McIntosh County, GA
The radar
The Charleston,SC radar (KCLX), 112 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 11, 10:57 PM EDT | TSTM WND DMG | Harris Neck, GA | THE PUBLIC REPORTED 1 LARGE OAK TREE DOWN AND 20 TO 30 LARGE LIMBS DOWN IN THE HARRIS NECK AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KNIP), launched 00:00Z, 2.6 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2726 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 787 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
021
WUUS52 KCHS 120238
SVRCHS
GAC029-051-179-191-120345-
/O.NEW.KCHS.SV.W.0261.110912T0238Z-110912T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1038 PM EDT SUN SEP 11 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BRYAN COUNTY IN SOUTHEAST GEORGIA...
SOUTH CENTRAL CHATHAM COUNTY IN SOUTHEAST GEORGIA...
SOUTHEASTERN LIBERTY COUNTY IN SOUTHEAST GEORGIA...
NORTHERN MCINTOSH COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 1145 PM EDT
* AT 1037 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM...NEAR PINE HARBOR...MOVING NORTHEAST AT 20
MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
* SOME LOCATIONS IN THE WARNING INCLUDE...
PINE HARBOR...CRESCENT...SHELLMAN BLUFF...SOUTH NEWPORT...HARRIS
NECK...HALFMOON LANDING...ST. CATHERINES ISLAND...SUNBURY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024.
&&
LAT...LON 3157 8151 3187 8123 3176 8107 3174 8111
3172 8113 3162 8113 3145 8136
TIME...MOT...LOC 0238Z 225DEG 15KT 3157 8137
$$
BSH1 follow-up statement
387
WWUS52 KCHS 120308
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1108 PM EDT SUN SEP 11 2011
GAC029-051-179-191-120345-
/O.CON.KCHS.SV.W.0261.000000T0000Z-110912T0345Z/
LIBERTY GA-BRYAN GA-CHATHAM GA-MCINTOSH GA-
1108 PM EDT SUN SEP 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR NORTHEASTERN MCINTOSH...SOUTH CENTRAL CHATHAM...SOUTHEASTERN
BRYAN AND SOUTHEASTERN LIBERTY COUNTIES...
AT 1106 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ST. CATHERINES ISLAND...OR ABOUT 22 MILES SOUTH OF
RICHMOND HILL...MOVING EAST AT 15 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HALFMOON
LANDING...HARRIS NECK...SHELLMAN BLUFF...SOUTH NEWPORT...ST.
CATHERINES ISLAND AND SUNBURY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. MOVE INDOORS
IMMEDIATELY. IF THERE IS NO SAFE SHELTER AVAILABLE...STAY AWAY FROM
ISOLATED HIGH OBJECTS AND BODIES OF WATER. IF YOU CAN HEAR THUNDER...
YOU ARE WITHIN STRIKING DISTANCE.
TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.
&&
LAT...LON 3152 8128 3162 8141 3187 8123 3176 8107
3174 8111 3172 8113 3162 8113
TIME...MOT...LOC 0308Z 248DEG 13KT 3163 8120
$$
BSHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 11, 8:18 PM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Sep 11, 8:18 PM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 818 PM EDT SUN SEP 11 2011 .SYNOPSIS... A WEAK INLAND SURFACE TROUGH WILL SHIFT INTO THE AREA TONIGHT. AN UPPER LEVEL TROUGH WILL APPROACH FROM THE NORTHWEST TONIGHT AND MOVE THROUGH THE REGION EARLY MONDAY. && .NEAR TERM /THROUGH MONDAY/... THE MAIN CONCERN FOR THE NEAR TERM FORECAST PERIOD IS THE POTENTIAL FOR NIGHTTIME SHOWERS/THUNDERSTORMS TO DEVELOP MAINLY ACROSS COASTAL GEORGIA COUNTIES. A PROMINENT UPPER TROUGH CURRENTLY STRETCHING FROM THE OHIO TO LOWER MISSISSIPPI VALLEYS WILL STEADILY TRACK TOWARD THE EAST COAST LATE TONIGHT INTO MONDAY MORNING. DYNAMICS WILL IMPROVE WITH THIS FEATURE...AS THE FORECAST AREA WILL BE JUST DOWNSTREAM OF ROBUST SHORTWAVE ENERGY. IN ADDITION...THE SOUTHEAST STATES WILL BECOME LOCATED WITHIN THE RIGHT REAR QUADRANT OF A 90 KT NORTH/SOUTH ORIENTED UPPER JET BY DAYBREAK MONDAY. SUCH WELL-DEFINED SYNOPTIC SCALE FORCING WOULD SUPPORT ORGANIZED CONVECTION...HOWEVER THERE REMAINS QUITE A BIT OF UNCERTAINTY REGARDING THE POTENTIAL FOR ANY SHOWERS/THUNDERSTORMS TO ACTUALLY IMPACT THE FORECAST AREA DURING THIS TIME. A SUBTLE INLAND SURFACE TROUGH WILL BE SHIFTING TOWARD THE COAST AT THE SAME TIME THAT THE TROUGH ALOFT IS MOVING TOWARD THE REGION FROM THE WEST. THE UPPER FEATURE COULD ALSO INFLUENCE THE WESTWARD SHIFT OF AN OFFSHORE BAROCLINIC ZONE/STATIONARY BOUNDARY. THIS WOULD ALLOW ADDITIONAL MOISTURE AND CONVERGENCE TO SLIP INTO MAINLY THE COASTAL WATERS AND SOUTHEAST GEORGIA ZONES TONIGHT. ALTHOUGH THERE REMAIN SOME DIFFERENCES BETWEEN MODEL PRECIPITATION FIELDS...CONSENSUS KEEPS THE BULK OF CONVECTION TO THE SOUTH AND EAST. PREFER TO INDICATE JUST A SLIGHT CHANCE FOR CONVECTION FROM ABOUT FRIPP AND HUNTING ISLAND SOUTH TO TYBEE ISLAND...THEN SOUTH AND SOUTHWEST TO MCINTOSH AND LONG COUNTIES. CONSIDERING THE AFOREMENTIONED ENHANCED DYNAMICS...ISOLATED STRONG STORMS ARE POSSIBLE IF CONVECTION CAN DEVELOP OVER THE AREA. HOWEVER THE NOCTURNAL TIMING IS CLIMATOLOGICALLY UNFAVORABLE DUE TO THE LOSS OF DIURNAL INSTABILITY AND LOWER LAPSE RATES. LOW TEMPERATURES WILL BE A FEW DEGREES WARMER THAN PREVIOUS NIGHTS AS THE MODERATING TEMPERATURE TREND CONTINUES...ESPECIALLY GIVEN AN INCREASE IN CLOUD COVER TO THE SOUTH AND EAST. EXPECT TEMPERATURES TO FALL INTO THE 60S FOR MOST AREAS AWAY FROM THE IMMEDIATE COASTLINE. MODEL GUIDANCE CONTINUES TO SUGGEST THAT PATCHY FOG COULD DEVELOP DURING THE EARLY MORNING HOURS...YET PREFER TO KEEP FOG OUT OF THE FORECAST AT THIS TIME DUE TO UNCERTAINTIES IN COVERAGE. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/... A WEAK SURFACE PRESSURE PATTERN WILL REMAIN IN PLACE THROUGH THE SHORT TERM PERIODS...WITH THE MAIN WEATHER FEATURE OF NOTE BEING A STRONG SHORTWAVE TROUGH MOVING THROUGH THE AREA ON MONDAY. MODEL SOLUTIONS DON/T SHOW AN ABUNDANCE OF DEEP MOISTURE OVER THE REGION ON MONDAY...BUT WITH SUFFICIENT MOISTURE POOLING ALONG THE SEA BREEZE AND MID/UPPER LEVEL QG FORCING ASSOCIATED WITH THE SHORTWAVE TROUGH HOLDING ON THROUGH MID AFTERNOON...CAN/T RULE OUT AN ISOLATED THUNDERSTORM OR TWO. WILL CONFINE SLIGHT CHANCE POPS GENERALLY ALONG AND EAST OF INTERSTATE 95...AND PRIMARILY DURING THE AFTERNOON HOURS. BY EARLY MONDAY EVENING FORCING FOR ASCENT WILL HAVE SHIFTED OFFSHORE...LEAVING THE AREA IN A REGION OF SUBSIDENCE THROUGH WEDNESDAY. WITH NO ADDITIONAL FORCING MECHANISM FOR ASCENT BESIDES THE SEA BREEZE EACH AFTERNOON TUESDAY AND WEDNESDAY...PROBABILITIES FOR ISOLATED SHOWER/THUNDERSTORM DEVELOPMENT APPEAR TOO LOW TO MENTION IN THE FORECAST. THEREFORE...WILL KEEP THE FORECAST RAIN FREE MONDAY NIGHT THROUGH WEDNESDAY. TEMPERATURES ARE EXPECTED TO RUN ABOVE NORMAL THROUGH THE PERIOD. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... THE LONG TERM FORECAST PERIOD CONTINUES TO REVOLVE AROUND A STRONG COLD FRONT THAT IS EXPECTED TO BE PUSHED SOUTHWARD INTO THE REGION BY A STRONG AREA OF HIGH PRESSURE LATE IN THE WEEK. THIS AREA OF CANADIAN HIGH PRESSURE WILL MOVE ACROSS THE NORTHERN PLAINS AND UPPER MIDWEST THROUGH FRIDAY...EVENTUALLY SETTLING OVER THE NORTHEAST BY THE WEEKEND. IN FACT...THE GFS ENSEMBLE SHOWS THIS AREA OF HIGH PRESSURE BEING ON THE ORDER OF 2 STANDARD DEVIATIONS ABOVE NORMAL AS IT MOVES EASTWARD THROUGH THE WEEKEND. WHILE THE 00Z/11 GFS AND THE 12Z/10 ECMWF HANDLE THE TRACK OF THE HIGH REASONABLY SIMILAR...THE DIFFER A GOOD DEAL ON THE COLD FRONT AND THE BAND OF MOISTURE ASSOCIATED WITH IT. THE GFS PUSHES THE MOISTURE ASSOCIATED WITH THE FRONT FURTHER SOUTH AND FASTER WITH WHAT LOOKS LIKE A DRY WEDGE EAST OF THE APPALACHIANS BY SATURDAY. SO...CONFIDENTLY PICKING THE HIGHEST POP PERIOD AT THIS JUNCTURE IS DIFFICULT. I HAVE PICKED OUT THE FRIDAY/FRIDAY NIGHT TIME PERIOD AS THE BEST CHANCE FOR PRECIP...GIVEN THAT IS WHEN THE BEST MOISTURE MOVES THROUGH ON BOTH MODELS...THOUGH I HAVE LIMITED POPS TO LOW END CHANCE AT BEST. TEMPS DO FEATURE A COOLING TREND...WITH UPPER 70S FOR HIGHS POSSIBLE BY THE WEEKEND. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHEAST GEORGIA TONIGHT WITH THE APPROACH OF AN UPPER LEVEL DISTURBANCE AND SURFACE TROUGH FROM THE WEST. WHILE THIS CONVECTION IS MAINLY EXPECTED TO REMAIN SOUTH AND EAST OF THE KSAV TERMINAL...MID AND UPPER LEVEL CLOUDS WILL CONTINUE TO STREAM ACROSS THE AREA. SHALLOW GROUND FOG RESULTING IN MVFR VISIBILITIES IS POSSIBLE TOWARD DAYBREAK AT BOTH KCHS AND KSAV GIVEN INCREASED LOW LEVEL MOISTURE AND LIGHT WINDS. HOWEVER IF THE CLOUD COVER LINGERS THEN THE POTENTIAL WOULD BE MINIMAL AND WILL THEREFORE LEAVE OUT OF THE TAF UNTIL CONFIDENCE INCREASES. ISOLATED CONVECTION IS POSSIBLE AS WELL DURING THE AFTERNOON...MAINLY ALONG THE SEA BREEZE. MOISTURE AND CONVERGENCE APPEARS GREATEST ACROSS SOUTHEAST SOUTH CAROLINA...SO HAVE INCLUDED MENTION OF CB AFTER 19Z AT KCHS. EXTENDED AVIATION OUTLOOK...THERE IS A SMALL CHANCE FOR REDUCTIONS TO CIGS/VSBYS IN STRATUS OR FOG AROUND DAYBREAK TUESDAY THROUGH THURSDAY. HIGHER PROBABILITIES FOR REDUCTIONS TO CIGS/VSBYS ON FRIDAY AS A COLD FRONT DROPS INTO THE REGION. && .MARINE... A FAIRLY LIGHT PRESSURE GRADIENT WILL KEEP WIND SPEEDS 15 KT OR LESS THROUGH TONIGHT. LIGHT SOUTHERLY FLOW IS EXPECTED TO DEVELOP ACROSS ALL WATERS THIS EVENING...BEFORE STEADILY VEERING OFFSHORE WITHIN LAND BREEZE CIRCULATIONS. MOST WAVE ENERGY WILL BE DOMINATED BY A LINGERING BACK SWELL AROUND 10 SECONDS...WITH COMBINED SEAS NO HIGHER THAN 3 FT IN THE OUTER WATERS. THE PRESSURE PATTERN OVER THE AREA WILL REMAIN WEAK THROUGH WEDNESDAY AND WINDS WILL REMAIN BELOW SMALL CRAFT CRITERIA. LONG PERIOD SWELL FROM TROPICAL CYCLONE MARIA COULD IMPACT THE LOCAL WATERS TUESDAY THROUGH THURSDAY. DEPENDING ON THE INTENSITY OF MARIA...SMALL CRAFT ADVISORIES FOR HAZARDOUS SEAS MAY BECOME NECESSARY. BY LATE IN THE WEEK...OPERATIONAL MODELS SHOW THE PRESSURE GRADIENT TIGHTENING CONSIDERABLY OVER THE LOCAL WATERS AS HIGH PRESSURE BUILDS OVER THE NORTHEAST. SMALL CRAFT WINDS AND SEAS COULD BE REACHED DURING THIS TIME PERIOD. RIP CURRENTS...A 2 FT SWELL CAN STILL BE IDENTIFIED IN BUOY REPORTS...WITH PERIODS AVERAGING AROUND 9 TO 10 SECONDS. GIVEN THAT IT IS A NICE WEATHER DAY...ALONG WITH THE APPROACHING FULL MOON AND A 10 TO 15 MPH SEA BREEZE...WILL SHOW A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES FOR THE REMAINDER OF THE AFTERNOON. THE COMBINATION OF SWELL PRODUCED BY OFFSHORE TROPICAL CYCLONE MARIA AND THE FULL MOON...MAY ENHANCE THE RISK FOR RIP CURRENTS TUESDAY THROUGH THURSDAY. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Sep 11, 4:11 AM EDT, 18 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 411 AM EDT SUN SEP 11 2011 GAZ117-119-139-141-SCZ048>051-120815- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 411 AM EDT SUN SEP 11 2011 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK FOR RIP CURRENTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. RIP CURRENTS...AN INCREASED RISK OF RIP CURRENTS WILL CONTINUE THROUGH THE MIDDLE OF THE WEEK DUE TO THE FULL MOON AND LONG PERIOD SWELL FROM OFFSHORE TROPICAL CYCLONE MARIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-350-352-354-374-GAZ087-088-099>101-114>116-118-137-138-140- SCZ040-042>045-047-052-120815- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-TIDAL BERKELEY- 411 AM EDT SUN SEP 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 11, 10:30 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1030 PM EDT SUN SEP 11 2011
GAZ138>141-120300-
COASTAL LIBERTY-COASTAL MCINTOSH-INLAND LIBERTY-INLAND MCINTOSH-
1030 PM EDT SUN SEP 11 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LIBERTY AND MCINTOSH
COUNTIES THROUGH 1100 PM EDT...
AT 1029 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR FAIRHOPE...MOVING NORTHEAST AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
CRESCENT...EULONIA...HALFMOON LANDING...HARRIS NECK...MERIDIAN...PINE
HARBOR...SHELLMAN BLUFF...SOUTH NEWPORT...ST. CATHERINES ISLAND...
SUNBURY AND VALONA...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PENNY SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT
1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED
TREES...LIMBS AND POWER LINES. REPORTS CAN ALSO BE SENT BY EMAIL TO
CHS.SKYWARN@NOAA.GOV OR THROUGH TWITTER USING #WXREPORT.
&&
LAT...LON 3157 8153 3179 8131 3164 8112 3163 8112
3144 8138
TIME...MOT...LOC 0230Z 225DEG 14KT 3155 8140
BSHThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 10:30 PM EDT | Special Weather Statement | CHS | McIntosh | 30 min |
| Sep 11, 10:46 PM EDT | Special Weather Statement | CHS | Long | 29 min |
| Sep 11, 11:05 PM EDT | Special Marine Warning | CHS | 85 min | |
| Sep 11, 11:16 PM EDT | Special Weather Statement | CHS | Liberty, Long | 29 min |
| Sep 11, 11:25 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham, Liberty, Long, McIntosh | 53 min |
| Sep 12, 12:28 AM EDT | Special Marine Warning | CHS | 2 hr | |
| Sep 12, 1:26 AM EDT | Special Marine Warning | CHS | 2 hr | |
| Sep 12, 2:26 AM EDT | Special Marine Warning | CHS | 2 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.